# SDR SWAA2022012718229

- Difficulty date: June 19, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN FORWARD CARGO BAY ON FLOOR TO SIDEWALL SUPPORT AT B.S. 420-440; RBL 24. / REMOVED AND REPLACED FWD CARGO FLOOR TO SIDEWALL SUPPORT (SHEILD) AT BS 420-440 RBL 24 IAW SRM 51-40-02-0G-0 57006U 26JUN17
